Reduction to first degree in quantificational S5

Journal of Symbolic Logic 44 (2):207-214 (1979)
It is shown that the modally first-degree formulas of quantificational S5 constitute a reduction class. This is done by defining prenex normal forms for quantificational S5, and then showing that for any formula A there is a formula B in prenex normal form, such that B is modally first-degree and is provable if and only if A is provable.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273728
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,860
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

28 ( #140,766 of 1,906,981 )

Recent downloads (6 months)

4 ( #200,308 of 1,906,981 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.